# SDR AALA2018091219007

- Difficulty date: September 9, 2018
- Submitted: September 12, 2018
- Operation: Air carrier
- Aircraft: N807AW
- Make and model: Airbus A319-132
- Aircraft serial: 1064
- Aircraft time: 62,101 hours, 27,373 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DIRTY MUSTY OIL ODOR IN CABIN AFTER TAKEOFF AND CLIMB.  EVENT OCCURRED IN THE RAIN.  THE AIRCRAFT WAS GROUNDED. ACCOMPLISHED J/C 26L00021001, 26L00021003, AND 26L00021004. ALL BLEED SYSTEMS WHERE ISOLATED WITH NO ODOR PRESENT AFTER BURNOUTS.
